# SDR AALA202308115240

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 86,884 hours, 11,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS ESCAPE ROPE DOOR IS BROKEN. MAINTENANCE ADJUSTED THE CAPTAINS ESCAPE ROPE DOOR LATCH PER AMM 25-61-02 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
